# SDR YENA2025121001194

- Difficulty date: December 9, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N4074J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11354
- Aircraft time: 9,736 hours, 1,490 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 9105A000502
- Part serial: 60367
- Condition: Fault Message
- Location: Zone 100
- Part time: 9,765 hours, 1,494 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 2010, LAX-PBI. (ETOPS)  AIR PACK 1 REGULATOR FAULT AFTER PARKING AND ENG SHUT DOWN ( ECAM INDICATION ON BLEED PAGE PACK COMPRESSOR OUTLET TEMPERATURE ); REMOVED AND REPLACED PACK # 1 COMPRESSOR OUTLET TEMP SENSOR PER SMM 21-61-11 OPS CHK OK. MDDR CLEARED MX-4 REMOVED.
